Home Almost layer-finiteness of the periodic part of groups without involutions
Article
Licensed
Unlicensed Requires Authentication

Almost layer-finiteness of the periodic part of groups without involutions

  • V. I. Senashov and V. P. Shunkov
Published/Copyright: August 1, 2003
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 13 Issue 4

We prove the following theorem which characterises the class of groups without involutions which have an almost layer-finite periodic part: if the normaliser of any non-trivial finite subgroup of a Shunkov group without involutions has an almost layer-finite periodic part, then the group also has an almost layer-finite periodic part.

Published Online: 2003-08-01
Published in Print: 2003-08-01

Copyright 2003, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/156939203322556054/html
Scroll to top button